EconPapers    
Economics at your fingertips  
 

A Continuous Trust-Region-Type Method for Solving Nonlinear Semidefinite Complementarity Problem

Ying Ji, Tienan Wang and Yijun Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We propose a new method to solve nonlinear semidefinite complementarity problem by combining a continuous method and a trust-region-type method. At every iteration, we need to calculate a second-order cone subproblem. We show the well-definedness of the method. The global convergent result is established.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/589731.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/589731.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:589731

DOI: 10.1155/2014/589731

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:589731